Home > Research > Publications & Outputs > The Bethe-Sommerfeld conjecture for the 3-Dimen...

Links

Text available via DOI:

View graph of relations

The Bethe-Sommerfeld conjecture for the 3-Dimensional periodic Landau operator.

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>1/11/2004
<mark>Journal</mark>Reviews in Mathematical Physics
Issue number10
Volume16
Number of pages32
Pages (from-to)1259-1290
<mark>State</mark>Published
<mark>Original language</mark>English

Bibliographic note

RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics